Alert archive / Texas / Wind Advisories in 2016

Wind Advisory 5, NWS Corpus Christi, TX

March 19, 20169 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Mar 19, 2016, 5:32 AM CDT for 9 counties in Texas. It took effect at Mar 19, 2016, 10:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2016, 5:32 AM CDT (10:32 UTC)
In effect from
Mar 19, 2016, 10:00 AM CDT
Expired
Mar 19, 2016, 3:31 PM CDT
In force
6 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 51 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2025 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

113 
WWUS74 KCRP 191032
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
532 AM CDT SAT MAR 19 2016

...STRONG WIND OVER THE COASTAL BEND AND VICTORIA CROSSROADS TODAY...

.A COLD FRONT IS MOVING ACROSS SOUTH TEXAS EARLY THIS MORNING.
WINDY CONDITIONS WILL DEVELOP IN RESPONSE. FREQUENT WIND GUSTS ARE
EXPECTED TO REACH WIND ADVISORY CRITERION OVER THE COASTAL BEND
AND VICTORIA CROSSROADS REGIONS FROM MID MORNING THROUGH MID
AFTERNOON TODAY. WIND WILL STEADILY DECREASE LATE THIS AFTERNOON
AND EVENING AS THE MEAN SEA LEVEL PRESSURE GRADIENT RELAXES.

TXZ232>234-242>247-191845-
/O.NEW.KCRP.WI.Y.0005.160319T1500Z-160319T2100Z/
BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-
CALHOUN-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA...
KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...
PORT LAVACA
532 AM CDT SAT MAR 19 2016

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT
THIS AFTERNOON. 

* TIMING...MID MORNING THROUGH MID AFTERNOON TODAY.

* WINDS...NORTH WIND 25 TO 30 MPH WITH FREQUENT GUSTS TO 40 MPH.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS IN HIGH-
  PROFILE VEHICLES. RISK OF INJURY FROM OBJECTS BLOWN ABOUT BY THE
  WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

87
2 follow-up statements
528 
WWUS74 KCRP 191656
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1156 AM CDT SAT MAR 19 2016

TXZ232>234-242>247-192100-
/O.CON.KCRP.WI.Y.0005.000000T0000Z-160319T2100Z/
BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-
CALHOUN-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA...
KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...
PORT LAVACA
1156 AM CDT SAT MAR 19 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* TIMING...THROUGH MID AFTERNOON.

* WINDS...NORTH WIND 25 TO 30 MPH WITH FREQUENT GUSTS TO 40 MPH.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS IN HIGH
  PROFILE VEHICLES. RISK OF INJURY FROM OBJECTS BLOWN ABOUT BY
  THE WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER...
OR WIND GUSTS AROUND 40 MPH OR GREATER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
015 
WWUS74 KCRP 192031
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
331 PM CDT SAT MAR 19 2016

TXZ232>234-242>247-192145-
/O.CAN.KCRP.WI.Y.0005.000000T0000Z-160319T2100Z/
BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-
CALHOUN-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA...
KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...
PORT LAVACA
331 PM CDT SAT MAR 19 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
WIND ADVISORY. 

BREEZY NORTHERLY WINDS WILL CONTINUE AT TIMES THIS AFTERNOON BUT
WIND ADVISORY CONDITIONS ARE NO LONGER EXPECTED. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 19, 4:46 AM CDT, 46 minutes earlier.

Area forecast discussion, Mar 19, 4:46 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
446 AM CDT SAT MAR 19 2016

.SHORT TERM (TODAY THROUGH SUNDAY)...CONCUR WITH THE GFS
DETERMINISTIC WHICH MOVES THE UPPER DISTURBANCE FROM THE NRN/CNTRL
PLAINS/MIDWEST TODAY TO THE ERN CONUS SUNDAY...WHILE THE UPPER
SYSTEM APPROACHING TX FROM NRN MEXICO TODAY MOVES SOUTH OF THE
CWA/MSA SUNDAY. THE COLD FRONT CORRESPONDING TO THE NORTHERN
SYSTEM IS EXPECTED TO MOVE ACRS THE CWA/MSA EARLY TODAY. MEAN
MOMENTUM TRANSFER OUTPUT FROM BUFKIT SOUNDINGS SUGGEST 25-30 KT
SFC WIND OVER THE ERN CWA GENERALLY DRG THE 15-21Z SATURDAY
PERIOD. ISSUED A WIND ADVSY FOR THE ERN CWA BASED ON ANTICIPATED
FREQUENT GUSTS TO 40 MPH FOR THE SAME PERIOD. COLDER CONDITIONS
ARE EXPECTED AFTER FROPA (GFS DETERMINISTIC PREDICT 546 DECAMETER
100-500MB THICKNESS TO ENTER CNTRL TX BY EARLY SUNDAY.) MINIMUM
RELATIVE HUMIDITY VALUES WL PRECLUDE ELEVATED/CRITICAL FIRE
WEATHER CONDITIONS TODAY. LOW MINIMUM RELATIVE HUMIDITY VALUES
SUNDAY YET WIND INSUFFICIENT FOR ELEVATED/CRITICAL FIRE WEATHER
CONDITIONS.

&&

.SHORT-TERM MARINE...AFTER FRONTAL PASSAGE EARLY TODAY...STRONG
OFFSHORE FLOW/SMALL CRAFT ADVISORY CONDITIONS EXPECTED. THE UPPER
PATTERN SUGGESTS/DETERMINISTIC NWP OUTPUT DEPICT STRONG OFFSHORE
FLOW TO PERSIST THROUGH EARLY SUNDAY.

&&

.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...TRANQUIL COOL WEATHER
WILL BEGIN THE PERIOD. ONSHORE FLOW WILL RETURN OVERNIGHT SUNDAY
INTO MONDAY AS SURFACE HIGH PRESSURE SINKS FURTHER OVER THE NORTH
CENTRAL GULF. RADIATIONAL COOLING SUNDAY NIGHT WILL ALLOW FOR
TEMPERATURES TO FALL INTO THE 40S EXCEPT ALONG THE IMMEDIATE COAST
(WHERE IT WILL BE IN THE LOW TO MID 50S). A GRADUAL WARMING TREND
WILL DEVELOP THROUGH THE MID WEEK WITH WEAK RIDGING/ZONAL FLOW
ALOFT.  NEXT UPPER LVL TROUGH DIGS INTO THE SOUTHWEST CONUS TUESDAY
NIGHT/WEDNESDAY.  SURFACE LOW OVER TO THE NORTH WILL
DEEPEN...STRENGTHENING SOUTHERLY FLOW TUESDAY AND THROUGH THE MID
WEEK.  SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED THROUGH MUCH OF
NEXT WEEK WITH INCREASING FLOW AND HIGHER SEAS. ONSHORE FLOW WILL
BRING HIGHER MOISTURE TO EASTERN PORTIONS OF THE CWA BY THE LATE
WEEK. UPPER LVL TROUGH WILL MOVE ACROSS THE STATE TO THE NORTH OF
THE REGION...BUT COULD SEE ISOLATED STORMS DEVELOP ACROSS THE EAST
BEFORE A COLD FRONT THAT PUSHES IN FROM THE NORTHWEST ON
THURSDAY/THURSDAY NIGHT. ECMWF STILL DIFFERS FROM THE GFS ON
AVAILABLE MOISTURE DURING THIS TIME...BUT BOTH APPEAR TO BE IN FAIR
AGREEMENT WITH THE TIMING OF THIS NEXT SYSTEM. A NEAR TEN DEGREE
DROP IN AFTERNOON HIGHS WILL OCCUR BETWEEN THURSDAY AND FRIDAY AS
COLD FRONT BRINGS MORE SPRING-LIKE TEMPERATURES TO THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    65  51  67  49  71  /  30  10  10   0   0
VICTORIA          64  45  65  41  69  /  20  10   0   0   0
LAREDO            62  47  66  46  74  /  10  10  10   0   0
ALICE             65  47  67  45  73  /  20  10  10   0   0
ROCKPORT          66  51  66  53  67  /  30  10  10   0   0
COTULLA           63  45  67  44  74  /  10  10   0   0   0
KINGSVILLE        65  49  67  47  73  /  30  10  10   0   0
NAVY CORPUS       66  54  66  55  68  /  30  10  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
     KLEBERG...NUECES...REFUGIO...SAN PATRICIO...VICTORIA.

GM...SMALL CRAFT ADVISORY UNTIL 1 AM CDT SUNDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
     COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
     COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
     TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL FROM 20 TO 60 NM.

&&

WC/87...SHORT TERM
LK/84...LONG TERM
Hazardous weather outlook, Mar 18, 4:05 PM CDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
405 PM CDT FRI MAR 18 2016

TXZ229>234-239>247-191200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
405 PM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS EVENING AND EARLY
OVERNIGHT OVER SOUTH TEXAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY MORNING OVER
THE COASTAL AREAS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE
AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

GMZ230-235-250-255-270-275-191200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
405 PM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS LATE THIS EVENING
AND OVERNIGHT OVER THE GULF WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL POSSIBLY LINGER ACROSS THE WATERS
SATURDAY MORNING.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND GULF WATERS
FROM 5 AM SATURDAY THROUGH 1 AM SUNDAY MORNING.

STRENGTHENING ONSHORE FLOW WILL LIKELY RESULT IN SMALL CRAFT
ADVISORIES AGAIN ON TUESDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

GW/WC/LK

In the hours before

Local storm report, Mar 19, 1:17 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
117 AM CDT SAT MAR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     CORPUS CHRISTI          27.71N 97.29W
03/19/2016  60.00 MPH        NUECES             TX   TRAINED SPOTTER

            60 MPH WINDS AND PENNY SIZE HAIL REPORTED BY SPOTTER AT
            WEBER AND GOLLIHAR.

&&

ANIEVES
Local storm report, Mar 19, 1:31 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
131 AM CDT SAT MAR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 AM     TSTM WND GST     CORPUS CHRISTI          27.75N 97.42W
03/19/2016  M60 MPH          NUECES             TX   ASOS

            NAS CORPUS CHRISTI 60 MPH GUSTS AT 131 AM.

&&

GWILK
Local storm report, Mar 19, 1:36 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
136 AM CDT SAT MAR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     MARINE TSTM WIND ARANSAS PASS            27.90N 97.15W
03/19/2016  E58 MPH          SAN PATRICIO       TX   SHIP

            MARINER ON BOARD VESSEL AT ARANSAS PASS

&&

LKEYS
Local storm report, Mar 19, 1:44 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
144 AM CDT SAT MAR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     MARINE TSTM WIND CORPUS CHRISTI          27.75N 97.42W
03/19/2016  E0 MPH           NUECES             TX   C-MAN STATION

            BOB HALL PIER REPORTS 37 KNOTS WIND GUSTS

&&

GWILK
Special weather statement, Mar 19, 2:07 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
207 AM CDT SAT MAR 19 2016

TXZ245>247-190800-
CALHOUN-REFUGIO-ARANSAS-
207 AM CDT SAT MAR 19 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ARANSAS...CALHOUN
AND NORTHEASTERN REFUGIO COUNTIES...

AT 207 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ARANSAS NWR...OR
13 MILES SOUTHWEST OF SEADRIFT...MOVING NORTHEAST AROUND 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROCKPORT...SEADRIFT...PORT O'CONNOR...LONG MOTT...INDIANOLA...ARANSAS NWR...
MATAGORDA ISLAND STATE PARK...TIVOLI...MAGNOLIA BEACH...ALAMO BEACH AND
AUSTWELL.

LAT...LON 2831 9633 2807 9670 2801 9703 2846 9692
      2859 9661 2858 9661 2857 9660 2861 9656
      2857 9656 2856 9653 2864 9650 2864 9649
      2862 9648 2859 9651 2860 9648 2859 9645
      2859 9647 2855 9652 2845 9640
TIME...MOT...LOC 0707Z 224DEG 33KT 2826 9684

GW
Local storm report, Mar 19, 4:45 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
445 AM CDT SAT MAR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     10 NE GOLIAD            28.77N 97.27W
03/18/2016                   GOLIAD             TX   PUBLIC

            150 FT. INTERNET TOWER COLLAPSED ON HOUSE ALONG BEGO ROAD

&&

LKEYS

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:04 PM CDTSevere Thunderstorm WarningCRPWebb41 min
Mar 18, 7:36 PM CDTFlash Flood WarningCRPWebb3 hr
Mar 18, 7:45 PM CDTSevere Thunderstorm WarningCRPWebb45 min
Mar 18, 8:21 PM CDTSevere Thunderstorm WarningCRPWebb54 min
Mar 18, 8:53 PM CDTSevere Thunderstorm WarningCRPLa Salle52 min
Mar 18, 9:12 PM CDTSevere Thunderstorm WarningCRPWebb48 min
Mar 18, 9:20 PM CDTAreal Flood AdvisoryCRPLa Salle, Webb3 hr
Mar 18, 9:45 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb30 min
Mar 18, 10:00 PM CDTSpecial Weather StatementCRPWebb30 min
Mar 18, 10:04 PM CDTSevere Thunderstorm WarningCRPWebb41 min
Mar 18, 10:14 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb31 min
Mar 18, 10:18 PM CDTSpecial Weather StatementCRPGoliad, Victoria27 min
Mar 18, 10:33 PM CDTSevere Thunderstorm WarningCRPWebb42 min
Mar 18, 10:37 PM CDTSevere Thunderstorm WarningCRPGoliad, Victoria38 min
Mar 18, 10:46 PM CDTSpecial Weather StatementCRPLa Salle44 min
Mar 18, 10:58 PM CDTSevere Thunderstorm WarningCRPDuval62 min
Mar 18, 11:11 PM CDTSevere Thunderstorm WarningCRPGoliad, Victoria49 min
Mar 18, 11:37 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg, Nueces38 min
Mar 19, 12:04 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio56 min
Mar 19, 12:07 AM CDTSpecial Marine WarningCRP113 min
Mar 19, 12:08 AM CDTMarine Dense Fog AdvisoryCRP4 hr
Mar 19, 12:14 AM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces31 min
Mar 19, 12:27 AM CDTSevere Thunderstorm WarningCRPSan Patricio63 min
Mar 19, 12:45 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio45 min
Mar 19, 1:10 AM CDTSevere Thunderstorm WarningCRPAransas, San Patricio50 min
Mar 19, 1:25 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio50 min
Mar 19, 1:59 AM CDTSpecial Marine WarningCRP2 hr
Mar 19, 2:07 AM CDTSpecial Weather StatementCRPAransas, Calhoun53 min
Mar 19, 3:29 AM CDTRiver Flood WarningCRPNueces37 hr

Nearby

Wind Advisories in Texas, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.